Discussions that mention bupropion

Depression board


While I don't feel tired, I do have some odd effects on Wellbutrin (or the technical term 'Bupropion')

For instance, when I go to bed, I usually wake up after about 40 minutes in tons of pain and I feel like my skin is crawling. I know it's the Wellbutrin because this happened shortly after I started taking it and I haven't had any other changes to my lifestyle. My legs feel like they need stretching so I stretch them out and that feels good but they feel worse afterwards.

Another side effect is very real and very horribly disturbing dreams... :(

The only thing that's been able to help is an extra strength Advil before I go to bed. It doesn't help the dreams though.

Sorry, I kind of went off topic a bit - I would suggest as lv2srf did and try taking it before you go to bed? Over all, that's not what the drug should be doing and maybe you'd like to talk to your doctor about it.